# SDR QR9R2023032100001

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721939453
- Aircraft time: 2,367 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 6351
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT PFD FAILED DURING START RUN-UP. REMOVED AND REPLACED SMD45 IAW AMM 31-61-00, 4-1; MOC SUCCESSFULLY COMPLETED.
